# SDR AALA202307059304

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 28,848 hours, 3,872 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4751661
- Part serial: ADN2701
- Condition: Warning Message
- Location: Zone 300 - Stabs
- Part time: 26,984 hours, 3,685 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTLE APU DISCHARGE MESSAGE. BOTTLE WAS NOT DISCHARGED. REMOVED AND REPLACED APU FIRE BOTTLE PER DMC-B787-A-26-22-01-00A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK
